Does Valium have an effect on a man's ability to ejaculate? Does it make it more difficult? My hubby takes 5mg every 8-hours and he's concerned it may impact his performance.
Yes, diazepam may make it more difficult to get and/or maintain an erection and may make it difficult to achieve orgasm and/or ejaculate. Whether it will or not for him is something he will have to see for himself by taking it. If he does have a problem with sexual performance, he should discuss it with his Dr. Medications like Viagra may help or there may be a substitute for the diazepam that may help.
I think it depends on age, chemistry, underlying conditions and other medications. My boyfriend lost everything on celexa, even the sensation of "turn on", and it was a battle we fought together for months (nearly a year), a very difficult one as he was terribly upset and thought I was losing patience (not at all, he's my partner, but I was upset for him) He weaned himself off properly and now does not suffer from ED at all. He takes Valium for muscle spasms and that never caused an issue. So, like I said I think many factors can attribute. He's also using the generic testosterone gel as well which is also helping the situation but was not prescribed to help with ED. Does your husband take other medications? In my beau's case, it was so bad Viagra wouldn't even help. Like I said he lost all sensation. But that's a major side effect of an SSRI like celexa so if it becomes a problem, you should both talk to his doctor as the longer it goes on, the more significant it can impact both of you. Is your husband taking it for muscle spasm or for more of a benzodiazepam as there's several other options for both! Wishing you and yours the best of luck. It's a difficult thing for couples to deal with and should not be undermined. Wishing you well! Ill add you as a friend if you'd like to send a PQ to chat privately as I just am now on the other side but understand completely. Best!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 4 answers
Posted 8 Nov 2012 • 2 answers
Posted 15 Mar 2014 • 1 answer
Posted 16 May 2014 • 5 answers
Posted 21 Jul 2016 • 0 answers